# SDR FDEA202407020911

- Difficulty date: July 2, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 91,482 hours, 19,279 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB292410
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - FIXED LEADING EDGE UPPER FORMER AT STATION XOS 673 FOUND CRACK ABOUT   1.2". RIGHT WING FIXED LEADING EDGE UPPER CRACKED FORMER AT STATION XOS 673 REMOVED AS   PER SRM 51-31-01-0G. FABRICATED FORMER AS PER DOUGLAS DRAWING ARB 2924 REVISION B.   FABRICATED FORMER INSTALLED AS PER SRM 51-31-01-0G. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
